# SDR SWIA201435836

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,462 hours, 57,595 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Wow
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: D

## Discrepancy

ELEC CAUTION ON MAP & BOTH IDLE UNLOCK LIGHTS ON & NOSE WHEEL STEERING WAS NOT WORKING NO INDICATION LIGHTS.  HAD TO USE DIFFERENTIAL POWER BRAKING TO THE GATE.  FLT 6302 REPLACED RT WOW SENSOR & HARNESS IAW AMM.  OPERATIONS CHECKED GOOD.
